# SDR USAA950099

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mix Valve
- Part number: 39811611
- Condition: Failed
- Location: Right Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 576 - ON CLIMB-OUT, CREW HAD NO CONTROL OVER RT AIR MIX VALVE.  VALVE WENT FULL COLD AND WAS NOT CONTROLLABLE IN MANUAL OR AUTO.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED RT PACK AIR MIX VALVE.   OPS CHECK, LEAK CHECK GOOD.  (W)
